# SDR HALA2010082200375

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,976 hours, 31,622 cycles
- Engine: Ge CF680
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START AFTER LANDING.  HIGH EGT BUT LOW RPM APU FAULT EICAS MSG.  BITE CHECK PC FIM 49-11-00, FIG 103 NO FAULT NOTED. STARTED APU 3X OPS CHECK GOOD.  NO DEFECTS NORMAL. SECURITY CONDITION GOOD.
